MathSciNet Relay Station
MathSciNet bibliographic data
MR2357814 34K11 (34K20 34K40)
Rath, R. N.; Misra, N.; Padhy, L. N. Oscillatory and asymptotic behaviour of a nonlinear second order neutral differential equation. Math. Slovaca 57 (2007), no. 2, 157–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement